Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Should I Take Lipitor If I Have Aids

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Lipitor and HIV

I found this site after searching on Google for Lipitor Side effects. Now my question(s) are:What has Lipitor got to do with HIV?If I am experiencing muscle pain, is it more harmful to stop taking Lipitor, or less harmfullThanksMalcolm
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...There has been some data suggesting that Lipitor may have a direct effect on HIV but that has not been confirmed by follow-up studies to date. Lipitor can cause muscle damage Read more »

lipitor & HCV/HIV

I have had HCV and HIV for 15 years. I've been on Sustiva/Combivir for over 3 years, CD4 700 viral... Read more »

HAART & Lipitor

Hey Dr. Young,Thanks for your time as always - great to have many outstanding sources such as... Read more »
Articles
AIDS InfoNet

How to Spot HIV/AIDS Fraud

... What Is HIV/AIDS Fraud? Warning Signs of an HIV Fraud Common Sense About Unproven Treatments Questions You Should Ask Take Your Read more »
The Well Project

Women and HIV/AIDS

... Table of Contents A Look at the Numbers Is HIV Different for Men and Women? Treatment in HIV+ Women: Efficacy, Side Effects, and Drug Interactions Gynecological Issues Read more »
U.S. Centers for Disease Control and Prevention

HIV/AIDS Among Hispanics/Latinos

... The HIV epidemic is a serious threat to the Hispanic/Latino community. While Hispanics/Latinos 1 represented approximately 15% of Read more »
The Body

What Are the Symptoms of HIV and AIDS?

... When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of Read more »
Connect With Others

Excess Medication

Posted by hott4fun, 1 Reply
...I have excess medication such as Lexiva, Epzicom, Metformin, Lipitor, and Tricor. I wonder what I can do with it? Sell it? Give it away? or Throw it away. Its all unopened bottles. Please help! Read more »

Excess Medication

Posted by hott4fun, 2 Replies
...I have excess medication such as Lexiva, Epzicom, Metformin, Lipitor, and Tricor. I wonder what I can do with it? Sell it? Give it away? or Throw it away. Its all unopened bottles. Please help! Read more »

Excess Medication

Posted by hott4fun, 1 Reply
...I have excess medication such as Lexiva, Epzicom, Metformin, Lipitor, and Tricor. I wonder what I can do with it? Sell it? Give it away? or Throw it away. Its all unopened bottles. Please help! Read more »

Posted by Anonymous
Read more »